It's day 3 since I started on antidepressants. I'm having side effects such as dizziness, nausea, headaches. I take Wellbutrin 150mg in the morning and Abilify 5 mg at night. Anybody else on this combination for depression? Has it worked for you? Do the side effects go away? Thank you!
Js248 I have not but this is exactly what abilify is used for to up the antidepressaint that is not really doing the job in full it works with many antidepressaints,,if it is day 3 give your doctor a call maybe they might want to take a slower approch to this if at all..in most cases the side effects you listed are the most common that hit us right away and slowly go away..but if it is hard to funtion call the doctor and let them know... hope this helps some my friend Chuck1957 medically retired pharmacy tech.Cpht... they should be open soon so please get on it no reason to suffer chuck.
I tried abilify and it made me suicidal - I took it for one month and I was a mess. I was so happy to be taken off and then put on wellbuterin
I don't know about wellbuterin but I am learning - my husband was put on it while he quit smoking and he used it for a short time only.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2011 • 4 answers
Posted 14 Mar 2012 • 1 answer
Posted 16 Jul 2013 • 2 answers
Posted 21 Dec 2015 • 3 answers
Posted 26 May 2016 • 2 answers